MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CLH-12
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Visual and functional testing: the reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
It was reported that with regards to a 8" add-on set, bag spike w/clave® additive port, chemolock¿ port, dry spike adapter that the bag spikes were leaking when in use just prior to infusion after being spiked with administration tubing and during infusion.The chemo did come in contact with the patient or healthcare provider.There was patient involvement, no harm reported but there was delay in therapy.

Brand Name
8" ADD-ON SET, BAG SPIKE W/CLAVE® ADDITIVE PORT, CHEMOLOCK¿ PORT, DRY SPIKE ADAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22214863
Report Number9617594-2025-01261
Device Sequence Number8659845
Product Code ONB
UDI-Device Identifier00887709080416
UDI-Public(01)00887709080416(17)300201(10)14323633
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLH-12
Device Lot Number14323633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IFOSFAMIDE
Patient SexUnknown